In this paper, we have established several recurrence relations satisfied by the single and the product moments of generalized order statistics from Lindley distribution, to enable one to evaluate the single and product moments of all order in a recursive way.
Saran, Jagdish; Pushkarna, Narinder; and Tiwari, Rashmi
"Moment Properties of Generalized Order Statistics from Lindley Distribution,"
Journal of Statistics Applications & Probability: Vol. 4
, Article 10.
Available at: https://dc.naturalspublishing.com/jsap/vol4/iss3/10